RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 4, Pages 612–618 (Mi mz1088)  

This article is cited in 7 scientific papers (total in 7 papers)

On the dependence of the growth exponent on the length of the defining relation

A. G. Shukhov

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

DOI: https://doi.org/10.4213/mzm1088

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:4, 510–515

Bibliographic databases:

UDC: 512
Received: 18.08.1998

Citation: A. G. Shukhov, “On the dependence of the growth exponent on the length of the defining relation”, Mat. Zametki, 65:4 (1999), 612–618; Math. Notes, 65:4 (1999), 510–515

Citation in format AMSBIB
\Bibitem{Shu99}
\by A.~G.~Shukhov
\paper On the dependence of the growth exponent on the length of the defining relation
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 4
\pages 612--618
\mathnet{http://mi.mathnet.ru/mz1088}
\crossref{https://doi.org/10.4213/mzm1088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1715061}
\zmath{https://zbmath.org/?q=an:0979.20033}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 4
\pages 510--515
\crossref{https://doi.org/10.1007/BF02675367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1088
  • https://doi.org/10.4213/mzm1088
  • http://mi.mathnet.ru/eng/mz/v65/i4/p612

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ershler (Dyubina), “On the Values of Exponential Growth Rates for Groups with a Small Cancellation Condition”, Funct. Anal. Appl., 36:1 (2002), 79–81  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Ollivier, Y, “Growth exponent of generic groups”, Commentarii Mathematici Helvetici, 81:3 (2006), 569  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Mackay J.M., “Conformal Dimension and Random Groups”, Geom. Funct. Anal., 22:1 (2012), 213–239  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Sabourau S., “Growth of Quotients of Groups Acting by Isometries on Gromov-Hyperbolic Spaces”, J. Mod. Dyn., 7:2 (2013), 269–290  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Arzhantseva G.N., Cashen Ch.H., Tao J., “Growth Tight Actions”, Pac. J. Math., 278:1 (2015), 1–49  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Jaerisch J., Matsuzaki K., “Growth and Cogrowth of Normal Subgroups of a Free Group”, Proc. Amer. Math. Soc., 145:10 (2017), 4141–4149  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Bucher M. Talambutsa A., “Minimal Exponential Growth Rates of Metabelian Baumslag-Solitar Groups and Lamplighter Groups”, Group. Geom. Dyn., 11:1 (2017), 189–209  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:39
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019